Said Boulite
Said Boulite
Associate professor , Cadi Ayyad University Marrakech
Verified email at uca.ma
Title
Cited by
Cited by
Year
Feedback stabilization of a class of evolution equations with delay
EMA Benhassi, K Ammari, S Boulite, L Maniar
Journal of Evolution Equations 9 (1), 103-121, 2009
742009
Feedback stabilization of a class of evolution equations with delay
EMA Benhassi, K Ammari, S Boulite, L Maniar
Journal of Evolution Equations 9 (1), 103-121, 2009
742009
Almost periodic solutions to some semilinear non-autonomous thermoelastic plate equations
M Baroun, S Boulite, T Diagana, L Maniar
Journal of Mathematical Analysis and Applications 349 (1), 74-84, 2009
552009
Almost automorphic solutions for hyperbolic semilinear evolution equations
S Boulite, L Maniar, GM N'Guerekata
Semigroup Forum 71 (2), 231-240, 2005
492005
Almost automorphy of semilinear parabolic evolution equations.
M Baroun, S Boulite, GM N'guerekata, L Maniar
Electronic Journal of Differential Equations (EJDE)[electronic only] 2008 …, 2008
272008
Controllability of semilinear boundary problems with nonlocal initial conditions
S Boulite, A Idrissi, L Maniar
Journal of mathematical analysis and applications 316 (2), 566-578, 2006
192006
Wellposedness and asymptotic behaviour of non-autonomous boundary Cauchy problems
S Boulite, L Maniar, M Moussi
Forum Mathematicum 18 (4), 611-638, 2006
142006
Robustness of controllability under some unbounded perturbations
S Boulite, A Idrissi, L Maniar
Journal of mathematical analysis and applications 304 (1), 409-421, 2005
122005
The modulus semigroup for linear delay equations
S Boulite, L Maniar, A Rhandi, J Voigt
Positivity 8 (1), 1-9, 2004
122004
Approximate positive controllability of positive boundary control systems
S Boulite, H Bouslous, M El Azzouzi, L Maniar
Positivity 18 (2), 375-393, 2014
102014
Almost automorphic solutions for semilinear boundary differential equations
S Boulite, L Maniar, G N’Guérékata
Proceedings of the American Mathematical Society 134 (12), 3613-3624, 2006
102006
The asymptotic behaviour of perturbed evolution families
V Casarino, L Maniar, S Piazzera
Differential and Integral Equations 15 (5), 567-586, 2002
102002
Sufficient and necessary conditions for the solvability of the state feedback regulation problem
S Boulite, H Bouslous, L Maniar, R Saij
International Journal of Robust and Nonlinear Control 24 (17), 2958-2973, 2014
72014
Exponential energy decay of some coupled second order systems
EMA Benhassi, K Ammari, S Boulite, L Maniar
Semigroup Forum 86 (2), 362-382, 2013
72013
Stabilization of coupled second order systems with delay
EM Benhassi, K Ammari, S Boulite, L Maniar
arXiv preprint arXiv:1010.3636, 2010
72010
Error feedback regulation problem for regular linear systems
S Boulite, S Hadd, R Saij
IMA Journal of Mathematical Control and Information 35 (1), 315-339, 2018
52018
Robust multivariable PI-controllers for linear systems in Banach state spaces
S Boulite, A Idrissi, AO Maaloum
Journal of mathematical analysis and applications 349 (1), 90-99, 2009
52009
Critical spectrum and stability for population equations with diffusion in unbounded domains
S Boulite, S Hadd, L Maniar
Discrete & Continuous Dynamical Systems-B 5 (2), 265, 2005
52005
Stability of abstract thermo-elastic semigroups
EMAB Hassi, K Ammari, S Boulite, L Maniar
Journal of Mathematical Analysis and Applications 435 (2), 1021-1035, 2016
42016
The PI-controller for infinite dimensional linear systems in Banach state spaces
S Boulite, S Hadd, H Nounou, M Nounou
2009 American Control Conference, 3095-3100, 2009
42009
The system can't perform the operation now. Try again later.
Articles 1–20